# SDR SWIA20240909

- Difficulty date: September 9, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N632SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10330
- Aircraft time: 25,913 hours, 20,506 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1426725 : REO 670-53-61-2360 - SCRATCH  /  DENT  (32.25Â€?L  WITH  10.125Â€?L  THROUGH  THE  PAINT  ONLY)  ON  FUSELAGE  SKIN  (DWG. MM670-35131,  0.080Â€?  THK  AT  DISCREPANT  AREA,  REF)  BETWEEN  FS1031.00  AND  FS1069.75  AND BETWEEN STR18R Â€“ STR19R.  SCRACTCHED / DENTED AREA IS 2Â€? AFT OF FS1031.00 WITH A MAMIMUM DENT DEPTH OF 0.085Â€? AT STR18R. FRAMES FS1031 AND FS1051 ARE NOT AFFECTED BY THE SCRATCH / DENT.    (FILED CLOSED)    REPAIR BETWEEN  FS1031.00  AND  FS1069.75  AND BETWEEN STR18R Â€“ STR19R.  COMPLETED PER REO 670-53-61-2363 REV -- DATED 09/25/2024 AND MIP 51-900-1002-SKYSEE CP 28841821 FOR EDDY CURRENT OF CUTOUT AND ALL EXPOSED SURFACES OF STRINGERS AND FRAMED.SEE CP 28893877 FOR EDDY CURRENT OF SPOT FACE.
